# SDR CA970618022

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 3342002
- Condition: Broken
- Location: Connector
- Part time: 6,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE EXHAUST CROSSOVER PIPE BROKEN AT THE SHROUD.  ALSO THE ALTERNATE AIR SPRING DOOR MISSING.  HINGE BROKEN.  DOOR FOUND IN BOTTOM OF AIR BOX.
